... days. I have MS doc wants me to take this instead of iv steroids is this prudent
I think you had better call the doctor. I think it should read 5 mg prednisone tablets not 50. Call the pharmacy as well to have them check your prescription. 80mg per day is the most I have had and only in a hospital setting being monitored. I really think this is an error.
This is extraordinarily high the way you state it and could cause major organ and heart problems. You do have to taper down, again for the same reason.
Please check immediately and hold off taking these. If you have done this and you are feeling a racing heart, muscle spasms or anything different, including disorientation or dizziness get to an ER.
Please let me know what you find. I believe your well being depends upon this. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2011 • 2 answers
Posted 27 Mar 2011 • 1 answer
My daughter was diagnosed of having polyps both nose. She is 10 years old, one medication to take is
Posted 23 Aug 2011 • 3 answers
Posted 13 Oct 2014 • 1 answer
Posted 6 Feb 2016 • 1 answer